Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Max-

ITCHY SCALP!

Recommended Posts

At first my skalp became really itchy, and after washing it really sore to even touch/ rub dry. i think its a normal side effect, however i started using a shampoo called polytar and trust me it worked wonders! fantastic stuff! my scalp is back to normal now and had been since a week or two/three after starting to use it. If i can get it i would definately give it a try...im from the uk so i dont know if you can get it where you are. good luck!

Link to comment
Share on other sites

It is a normal side effect of Tane. don't worry too much. the second week of using accutane i noticed my scalpt was flaky and itching like hell. I started using head and shoulders and within a week or two it calmed down and now i'm into my second week for month two and i don't have the itchy dry scalp anymore. As for the comment i just read about having itchy scalp and hair falls out. Please try not to stress out. I was beginning to get really scared but you just have to try to stay calm cause stress esp. on tane will make your hair shed. Hope this helps

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×